Research ArticleOpen accessIn the keywordsMathematical Analysis of M/M/C Vacation Queueing Model with a Waiting Server and Impatient CustomersGanesh Sapkota, R. P. GhimireJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 19 Apr 2022 · 7,778 accessesView PDFCite
2 results for “Sojourn Time”
Set a search alertResearch ArticleOpen accessIn the abstractEstimation and Reliability for a Special Type of Semi-Markov ProcessVlad Stefan Barbu, Alex Karagrigoriou, Andreas MakridesJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 20 Oct 2019 · 7,047 accessesView PDFCite